Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Overmedicated hypothyroidism...symptoms? MB

Posted by bookgurl99 on June 1, 2003, at 17:35:24

In reply to Overmedicated hypothyroidism...symptoms?, posted by MB on May 30, 2003, at 16:04:08

MB, have you ever had a test done for Hashimoto's antibodies? That would let you know if you have intrinsic hypothyroidism, separate of any medications you're on.

Also, I would not link your friend's thyroid cancer to the fact that she takes T4. Thyroid hormone is almost exactly the same as the kind that you take in your body; it doesn't _contribute_ to cancer. She probably always had a tendency towards thyroid cancer, which doctors tried to prevent by suppressing her thyroid with T4.

However, I recently got off of an SSRI, and my thyroid did become too fast suddenly. I was sweating easily, and also had a pain in my neck. My dr. tested my TSH and just had me go off for a few days, then lower my dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bookgurl99 thread:230248
URL: http://www.dr-bob.org/babble/20030530/msgs/230631.html